CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
CURVATURES OF MODULI SPACE OF CURVES AND APPLICATIONS 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2017, 卷号: 21, 期号: 5, 页码: 841-854
Authors:  Liu, Kefeng;  Sun, Xiaofeng;  Yang, Xiaokui;  Yau, Shing-Tung
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Curvature  moduli space  Weil-Petersson metric  
Modular Invariants and Singularity Indices of Hyperelliptic Fibrations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2016, 卷号: 37, 期号: 6, 页码: 875-890
Authors:  Liu, Xiaolei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Modular invariants  Singularity indices  Moduli space of curves  
CURVES WITH PRESCRIBED INTERSECTION WITH BOUNDARY DIVISORS IN MODULI SPACES OF CURVES 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2016, 卷号: 283, 期号: 2, 页码: 365-380
Authors:  Liu, Xiao-Lei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
intersection  boundary divisors  moduli spaces of curves  
Remarks on lines and minimal rational curves 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 4, 页码: 617-630
Authors:  Mok Ngaiming;  Sun XiaoTao
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
minimal rational curves  lines  moduli spaces  stable bundles